Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 56, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 24, 2007, 7:43 PM CDT for Dallas County, Polk County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2007, 7:43 PM CDT (00:43 UTC)
- Expired
- Apr 24, 2007, 8:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Dallas County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 5:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 250043 SVRSGF MOC059-167-250145- /O.NEW.KSGF.SV.W.0056.070425T0043Z-070425T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 743 PM CDT TUE APR 24 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DALLAS COUNTY IN SOUTHWEST MISSOURI... POLK COUNTY IN SOUTHWEST MISSOURI... * UNTIL 845 PM CDT. * AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR POLK...OR 9 MILES NORTHEAST OF BOLIVAR... MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... URBANA AND 8 MILES NORTHWEST OF BUFFALO BY 755 PM CDT. THE TOWNS OF LOUISBURG...PUMPKIN CENTER...PLAD...TUNAS AND LEADMINE ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. DAMAGING WINDS ARE EXPECTED IN THE WARNED AREA...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. AT 715 PM DAMAGING WINDS WERE REPORTED IN FAIR PLAY WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3780 9338 3759 9332 3762 9286 3798 9299 $$ HATCH
2 follow-up statements
000 WWUS53 KSGF 250115 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 816 PM CDT TUE APR 24 2007 MOC167-250126- /O.CAN.KSGF.SV.W.0056.000000T0000Z-070425T0145Z/ POLK MO- 816 PM CDT TUE APR 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTHEAST KANSAS. LAT...LON 3789 9315 3760 9311 3762 9286 3791 9287 $$ MOC059-250145- /O.CON.KSGF.SV.W.0056.000000T0000Z-070425T0145Z/ DALLAS MO- 816 PM CDT TUE APR 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN DALLAS COUNTY... AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR WINDYVILLE...OR 7 MILES NORTHEAST OF BUFFALO...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN DALLAS COUNTY. DAMAGING WINDS ARE EXPECTED IN THE WARNED AREA...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3789 9315 3760 9311 3762 9286 3791 9287 $$ WISE
000 WWUS53 KSGF 250138 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 838 PM CDT TUE APR 24 2007 MOC059-250148- /O.EXP.KSGF.SV.W.0056.000000T0000Z-070425T0145Z/ DALLAS MO- 838 PM CDT TUE APR 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS COUNTY EXPIRES AT 845 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTHEAST KANSAS. LAT...LON 3789 9315 3760 9311 3762 9286 3791 9287 $$ WISE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:32 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 24, 6:32 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 632 PM CDT TUE APR 24 2007 ...UPDATE TO AVIATION... .UPDATE...SEVERE WEATHER DISCUSSION... NOTE: A 21Z KSGF SOUNDING HAS JUST BEEN RELEASED. COMPLEX CONVECTIVE SITUATION UNFOLDING FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS FOR THIS EVENING. LARGE QUASI-LINEAR CONVECTIVE SYSTEM (QLCS) THAT DEVELOPED DURING THE LATE MORNING HOURS OVER WESTERN OKLAHOMA CONTINUES TO MOVE STEADILY EASTWARD ACROSS OKLAHOMA. ADDITIONAL SCATTERED CONVECTION HAS DEVELOPED AHEAD OF THE PRIMARY CONVECTIVE LINE...HOWEVER THIS CONVECTION IS STRUGGLING TO INTENSIFY AND MAINTAIN ITSELF. THE CHALLENGE THIS CONVECTION IS FACING IS LIKELY THE RESULT OF RELATIVELY PALTRY DEEP LAYER SHEAR ACROSS THE REGION AS EVIDENCED ON THE CONWAY PROFILER. MODIFIED KSGF 12Z SOUNDING AND OBJECTIVE ANALYSIS INDICATES THAT MODERATE INSTABILITY HAS DEVELOPED WITH MLCAPES NEAR/JUST OVER 1000 J/KG WITH LITTLE IF ANY CONVECTIVE INHIBITION REMAINING. TWO MID LEVEL JET STREAKS WERE APPARENT ON PROFILER/ACARS DATA...THE FIRST IS THE MORE OBVIOUS SYNOPTIC JET ROTATING AROUND THE BASE OF THE UPPER LOW AND SLOWLY SPREADING EASTWARD ROUGHLY IN CONJUNCTION WITH THE QLCS ACROSS OKLAHOMA. BETTER SHEAR HAS YET TO BE ABLE TO SPREAD ANY FARTHER EASTWARD THAN THE QLCS AND PROBABLY WONT THIS EVENING. SHEAR REMAINS SUFFICIENT WITH THE QLCS FOR EMBEDDED ROTATING CELLS AND POSSIBLY A BRIEF TORNADO OR TWO...HOWEVER THE PRIMARY THREAT WITH THE QLCS WILL BE DAMAGING WINDS AND LOWER END SEVERE HAIL. OF GREATER CONCERN FOR THIS EVENING IS THE SECOND JETLET OVER TEXAS THAT HAS DEVELOPED. RUC ANALYZED A 50-60KT JET AT 6KM AGL FROM SE OK SOUTHWESTWARD INTO TEXAS. KFWS-88D SAMPLES THIS JETLET NICELY WITH 60KT+ WINDS SHOWING UP AROUND 18KFT AND A RECENT 19Z ACARS FLIGHT FROM DFW SAMPLING 60KT WINDS AS WELL AROUND 19KFT. RUC PROGS THIS JET STREAK TO MIGRATE NORTHEASTWARD INTO THE OZARKS THIS EVENING...OUT AHEAD OF THE PRIMARY QLCS...AND REALLY ALLOW DEEP LAYER SHEAR TO RAMP UP NICELY. AS THIS JET OVERSPREADS THE CWA AND LLJ BEGINS TO DEVELOP KINEMATIC PROFILES WILL BE VERY SUPPORTIVE OF TORNADIC SUPERCELLS WITH 0-6KM BULK SHEAR IN EXCESS OF 50KT AND 0-1KM SRH PROGGED TO INCREASE TO OVER 250 M2/S2 SHORTLY AFTER 00Z. WHILE KINEMATICS WILL SCREAM TORNADO POTENTIAL...SEVERAL OTHER INGREDIENTS LEAVE THE SITUATION MORE NEBULOUS. FIRST...FAIRLY WIDESPREAD CONVECTION IN THE WARM SECTOR MAY LEAD TO DESTRUCTIVE INTERFERENCE AND DIFFICULTY FOR ANY ONE SUPERCELL TO MAINTAIN GOOD UNDISTURBED INSTABILITY. SECONDLY...THE WIND FIELDS WILL BE BECOMINGLY INCREASINGLY FAVORABLE WHILE BOUNDARY LAYER WILL BE ATTEMPTING TO DECOUPLE. RUC FORECAST SOUNDINGS THROUGH 06Z SUGGEST THAT MLCAPES WILL REMAIN SUFFICIENT IN THE 500-1000 J/KG WITH FORECAST SOUNDINGS ALSO SUGGESTING LITTLE IF ANY SURFACE BASED INHIBITION...MEANING CONVECTION WOULD LIKELY REMAIN ROOTED IN THE BOUNDARY LAYER THROUGH THE EVENING HOURS. ALL IN ALL...VERY COMPLEX CONVECTIVE SITUATION UNFOLDING. CONVECTIVE EVOLUTION WILL NEED TO BE CLOSELY MONITORED THIS EVENING AS MESOSCALE ENVIRONMENT IS PROGGED TO BECOME INCREASINGLY SUPPORTIVE OF TORNADIC SUPERCELLS ASSUMING STORM MODE DOESNT BECOME AN ISSUE. IZZI && .DISCUSSION... SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT) SEVERE WEATHER CHANCES WILL CONTINUE TO BE THE MAIN FOCUS THROUGH THE SHORT TERM...AS A STRONG STORM SYSTEM OVER CENTRAL KANSAS AND OKLAHOMA MOVES TOWARDS THE AREA. CURRENTLY SCATTERED THUNDERSTORMS HAVE FORMED OVER CENTRAL MISSOURI ALONG A SURFACE BOUNDARY. INSTABILITY IN GOOD OVER THIS AREA WITH CAPE VALUES IN THIS AREA OVER 2000 J/KG. HOWEVER...THE 0-6KM BULK SHEAR VERY WEAK WITH LESS THAN 20KTS OVER THE AREA. WITH THE LOW SHEAR THE STORMS ARE MORE PULSE IN NATURE. THE SHEAR IS NOT STRONG ENOUGH TO SUPPORT ORGANIZED CONVECTIONS. THE SEVERE THREAT WILL BE LIMITED WITHIN THESE STORMS THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO PUSH OFF TO THE NORTHEAST AND OUT OF THE AREA BY THE EARLY EVENING HOURS. ANOTHER AREA OF CONVECTION HAS FORMED OUT AHEAD OF A DRY LINE THAT IS ASSOCIATED WITH AN AREA OF STRONG LOW PRESSURE IN CENTRAL KANSAS AND OKLAHOMA. THERE IS BETTER SHEAR LOCATED OVER THIS AREA WITH 0-6KM BULK SHEAR OVER 60KTS IN PLACES. THERE IS ALSO A STRONG 250MB AND 500MB JET OVER THIS AREA. AS THIS STORM SYSTEM MOVES TO THE EAST...THESE FEATHERS WILL MOVE INTO THE WESTERN AND SOUTHERN PORTION OF THE CWA. STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THIS AREA. THE 0-1KM VECTOR SHEAR WILL APPROACH 25 TO 35KT THIS EVENING. THE INSTABILITY WILL BE WEAKER THIS EVENING WITH CAPE VALUES AROUND 1000 J/KG...HOWEVER WITH THE STRONG SHEAR OVER THE AREA SUPERCELLS DEVELOPMENT WILL BE POSSIBLE. SEVERE HAIL AND ISOLATED TORNADOES WILL BE THE MAIN THREAT WITH THE SEVERE WEATHER THIS EVENING. WEDNESDAY THE STORM SYSTEM WILL CONTINUE TO PUSH EAST INTO THE AREA...BRING ANOTHER CHANCE OF STRONG TO SEVERE WEATHER TO THE AREA. THIS IS ALL DEPENDING ON HOW MUCH INSTABILITY CAN REDEVELOP TOMORROW. WITH ON GO RAIN IN THE MORNING THIS MAY HELP STABILIZE THE ATMOSPHERE AND LIMIT THE SEVERE THREAT TOMORROW. HOWEVER THERE COULD BE A DRY PERIOD LATE IN THE MORNING THAT ALLOWS ENOUGH HEATING TO OCCUR. WISE LONG TERM (THURSDAY THROUGH TUESDAY) FOR THURSDAY THROUGH TUESDAY...WE SHOULD SEE SOME LINGERING PRECIPITATION CHANCES FOR MUCH OF THURSDAY AS THE STRONG UPPER LEVEL SYSTEM AFFECTING THE CENTRAL PORTIONS OF THE NATION TODAY BEGINS TO LIFT TO THE NORTHEAST. WE WILL THEN SEE A BRIEF DRY PERIOD INTO FRIDAY. THE GFS AND ECMWF FINALLY HAVE TWO CONSECUTIVE RUNS THAT ARE SIMILAR IN THE POSITION AND TIMING OF THE UPPER LEVEL SHORT WAVE THAT MOVES INTO THE OZARKS FRIDAY NIGHT. THUS WENT AHEAD AND BUMPS PRECIPITATION CHANCES INTO THE 20 PERCENT RANGE. LOOKS LIKE THE BEST CHANCE OF RAINFALL REMAINS IN THE SOUTHWESTERN PORTIONS OF THE CWA. THE REMAINDER OF THE WEEKEND REMAINS DRY INCLUDING MONDAY WITH THE NEXT SYSTEM AND ASSOCIATED COLD FRONT MOVING INTO PLAINS TUESDAY. HATCH && .AVIATION... FOR THE 00Z KSGF/KJLN TAFS...THE TAF PERIOD STARTS OFF ACTIVE AS ON GOING CONVECTION WITH SOME STRONG TO SEVERE STORMS ARE OCCURRING OVER THE AREA. STORMS ARE MOVING TO THE NORTHEAST WITH STORMS EXTENDING TO THE SOUTHWEST OF THE AREA. THIS ACTIVITY WILL CONTINUE TO MOVE TO THE NORTHEAST THIS EVENING. THUNDERSTORMS WILL BE ONGOING AT THE KJLN SITE FOR THE START OF THE TAF PERIOD WITH STORMS POSSIBLE FOR THE NEXT FEW HOURS. A THUNDERSTORM HAS JUST PASSED THE KSGF SITE...WITH ANOTHER ROUND OF THUNDERSTORMS OF TO THE SOUTH AND WEST OF THE SITE. THESE STORMS WILL BE MOVING INTO THE KSGF TAF SITE WITHIN THE NEXT FEW HOURS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR THE REMAINDER OF THE TAF PERIOD. AS THE AREA OF STRONG LOW PRESSURE OVER CENTRAL KANSAS AND OKLAHOMA CONTINUES TO MOVE INTO AND THROUGH THE AREA. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 24, 7:25 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 PM CDT TUE APR 24 2007
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
725 PM CDT TUE APR 24 2007
...SEVERE THUNDERSTORMS POSSIBLE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
HAIL UP TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.
ISOLATED TORNADOES.
AREAS AFFECTED AND TIMING:
ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH
1 AM. THE BIGGEST THREAT WILL BE ALONG AND EAST OF HIGHWAY 65.
DISCUSSION:
A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS
CENTRAL AND SOUTH CENTRAL MISSOURI THIS EVENING. WIND GUSTS TO
60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE WITH
THESE STORMS. ISOLATED WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE
OF GOLF BALLS WILL ALSO BE POSSIBLE WITH THIS LINE THROUGH
10 PM. SCATTERED THUNDERSTORMS WILL ALSO CONTINUE AHEAD OF THIS
LINE EAST OF A LEBANON TO GAINESVILLE LINE. THESE STORMS WILL ALSO
BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND
GUSTS TO 60 MPH. ISOLATED TORNADOES REMAIN POSSIBLE THROUGH 1 AM
WITH ALL OF THIS ACTIVITY.
THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL BEGIN TO DECREASE
AFTER MIDNIGHT...HOWEVER THUNDERSTORMS WILL CONTINUE THROUGH THE
OVERNIGHT HOURS. DUE TO THE VERY MOIST ENVIRONMENT IN PLACE...SOME
LOCALLY HEAVY RAINFALL IS POSSIBLE. SOME OF THE THUNDERSTORMS
COULD PRODUCE AN INCH OR MORE OF RAIN IN AN HOUR OR LESS...WHICH
COULD LEAD TO SOME LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE MAIN LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE TO THE EAST
THROUGH THE REGION ON WEDNESDAY. THERE WILL BE A CHANCE OF
ADDITIONAL THUNDERSTORM DEVELOPMENT ON WEDNESDAY AND WEDNESDAY
NIGHT ACROSS THE OZARKS. THE SEVERITY OF THE STORMS WILL BE
LARGELY DEPENDENT ON HOW MUCH INSTABILITY CAN DEVELOP DURING THE
DAY DUE TO THE ONGOING RAIN CHANCES AND EXPECTED CLOUD COVER. IF
ENOUGH HEATING CAN TAKE PLACE DURING THE DAY AND INSTABILITY CAN
BE REALIZED...THEN SEVERE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY ALONG AND EAST OF HIGHWAY 65
THROUGH THE REMAINDER OF THIS EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)In the hours before
Local storm report, Apr 24, 6:47 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG NEVADA 37.84N 94.35W
04/24/2007 VERNON MO LAW ENFORCEMENT
SMALL LIMBS AND LIGHT POLE DOWN.
&&
GAGANLocal storm report, Apr 24, 6:53 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM FLASH FLOOD CARTHAGE 37.18N 94.31W
04/24/2007 JASPER MO LAW ENFORCEMENT
LOCALIZED FLOODING IN LOW LYING AREAS DURING THE PAST ONE
AND ONE HALF HOURS.
&&
GAGANLocal storm report, Apr 24, 7:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HEAVY RAIN CARTERVILLE 37.15N 94.44W
04/24/2007 M2.00 INCH JASPER MO CO-OP OBSERVER
TWO INCHES OF RAIN SINCE 530 PM.
&&
GAGANLocal storm report, Apr 24, 7:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG GOLDEN CITY 37.39N 94.09W
04/24/2007 BARTON MO EMERGENCY MNGR
WIND DAMAGE FROM 2W TO 1N OF GOLDEN CITY. POSSIBLE
TORNADO. 1 STRUCTURE DAMAGED. NO INJURIES.
&&
GAGANLocal storm report, Apr 24, 7:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG FAIR PLAY 37.63N 93.57W
04/24/2007 POLK MO EMERGENCY MNGR
TREES DOWN BLOCKING ROADWAYS IN THE CITY OF FAIR PLAY.
&&
GAGANLocal storm report, Apr 24, 7:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD NEOSHO 36.87N 94.37W
04/24/2007 NEWTON MO LAW ENFORCEMENT
OVER ONE FOOT OF WATER OVER A FEW ROADS IN THE CITY OF
NEOSHO. MCCORD ROAD AND BRINKS ROAD ARE CLOSED.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:06 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 39 min |
| Apr 24, 8:03 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 57 min |
| Apr 24, 8:04 PM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Apr 24, 8:12 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Apr 24, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 68 min |
| Apr 24, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 64 min |
| Apr 24, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 61 min |
| Apr 24, 9:54 PM CDT | Tornado Warning | SGF | Douglas | 38 min |
| Apr 24, 10:12 PM CDT | Flash Flood Warning | SGF | Camden, Laclede, Pulaski | 6 hr |
| Apr 24, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 42 min |
| Apr 25, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 12 min |
| Apr 25, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 55 min |
| Apr 25, 5:07 PM CDT | Tornado Warning | SGF | Cedar, St. Clair | 20 min |
| Apr 25, 6:34 PM CDT | Flash Flood Warning | SGF | Benton, Hickory, St. Clair | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.